# SDR UIEA2014110600566

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 536,430 hours, 37,519 cycles
- System (JASC): 7100 · Powerplant System
- Part: Clamp
- Part number: J1220606
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG CLAMP BELOW FAN AIR SOV IS MISSING CUSHION.  REPLACED CLAMP IAW AMM 70-50-00.
